RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 50, Number 4  


A modification of minimal iteration methods for solving systems of linear algebraic equations
L. F. Yukhno
595
On particular solutions of the normal $T+H$-problem
V. N. Chugunov
612
Tikhonov solutions of approximate systems of linear algebraic equations under finite perturbations of their matrices
V. V. Volkov, V. I. Erokhin
618
First-order continuous regularization methods for generalized variational inequalities
I. P. Ryazantseva
636
On the convexity of the Tikhonov functional and iteratively regularized methods for solving irregular nonlinear operator equations
M. Yu. Kokurin
651
A conservative difference scheme for a singularly perturbed elliptic reaction-diffusion equation: approximation of solutions and derivatives
G. I. Shishkin, L. P. Shishkina
665
A perturbed boundary eigenvalue problem for the Schrödinger operator on an interval
I. Kh. Khusnullin
679
The Cauchy problem for a quasilinear parabolic equation with a large initial gradient and low viscosity
S. V. Zakharov
699
On the stability of an implicit difference scheme for a linear differential-algebraic system of partial differential equations
S. V. Gaĭdomak
707
The second approximation of Navier–Stokes equations
A. A. Kaspar'yants
718
Stability of a traveling-wave solution of the Cauchy problem for the Korteweg–de Vries–Burgers equation
A. V. Kazeĭkina
725
Simulation of suspended substance transport on the continental shelf: Computation of soil dumping in the Sea of Azov
B. V. Arkhipov, V. N. Koterov, V. V. Solbakov, Yu. S. Yurezanskaya
746
Optimization of a multiple covering of a bounded set with circles
Sh. I. Galiev, M. A. Karpova
757
Automatic determination of the numbers of components in the EM algorithm for the restoration of a mixture of normal distributions
D. P. Vetrov, D. A. Kropotov, A. A. Osokin
770
Correction to: "Capabilities of a quasi-gas-dynamic algorithm for the numerical modeling of inviscid gas flows"
T. G. Elizarova, E. V. Shilnikov
784
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020